# SDR USAA2009051591182

- Difficulty date: April 6, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472098000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6191067 - GALVANIC CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR65 TO FR67, Y920. REPLACED FLOORBEAM ASSEMBLY BETWEEN FR65 TO FR67, Y920 IAW A320 SRM 51-72-11.
